Jump to content

need your help


[no...]

Recommended Posts

The same question keeps coming up- from the dr, my therapist, husband. Things for me have been going very badly. You see from my signature line I have been at a really low dose for a while. i was preparing to start tapering (again), and am being urged to reconsider.

I am thinking that my extreme fear, obsessive to the max thinking, and can't slow down- like I am trying to outrun whatevers inside me- that all this could be tolerance withdrawal.

However it feels like it did last summer at 8 wks off.  So- the dr. this is your anxiety level now and at .25, you are not taking enough to do anything.

I don't know what to do.  can this stuff over time just make you worse in and of itself?

Feels like something is coursing through me that is making me crazy.

I try not to feed the fear with more fear-

but I do.

just need some advice.  I seem to be asking the same type questions here over and over.- Susan

Link to comment
Share on other sites

If I understand your signature correctly, you have been on .25mg for 3 years, more or less.  I imagine you are experiencing tolerance withdrawal symptoms made worse by your fears and indecision.  When I was at .25mg/day and feeling pretty awful, I did hold longer than my usual 2 weeks but it didn't make any difference because I was in tolerance withdrawal.  I decided to continue tapering by .125mg every 2 weeks or so since I figured I wasn't going to feel better until I'd been off for a while.  If I were you, I'd start tapering again, as quickly as you can stand it.
Link to comment
Share on other sites

Hi Northofhere:

 

.25 will be a tough dose to dry cut from.  Given that previous efforts have not worked out for you, I would suggest you consider doing liquid titration.  Hope things go well.

 

Draftsman

Link to comment
Share on other sites

I did titrate last summer from.125 over like three weeks. Spent the entire summer feeling so bad and since it seemed to get worse, not better- I started to feel like I HAD to be on something to deal with my inherent anxiety. So- thats when the reinstatement happened, and .25 came back in my life. So, you all think that its maybe not just tolerance (ie the dose just not doing anything), but could also be giving me its own set of symptoms, more than I have on my own?-S
Link to comment
Share on other sites

×
×
  • Create New...